Alert archive / Colorado / Wind Chill Advisories in 2014
Wind Chill Advisory 1, NWS Pueblo, CO
NWS Pueblo, CO issued this wind chill advisory at Feb 5, 2014, 5:37 AM MST for 10 counties in Colorado. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 5:37 AM MST (12:37 UTC)
- Expired
- Feb 5, 2014, 11:00 AM MST
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 0.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
713 WWUS45 KPUB 051237 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 537 AM MST WED FEB 5 2014 COZ084>089-093>099-051800- /O.NEW.KPUB.WC.Y.0001.140205T1237Z-140205T1800Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 537 AM MST WED FEB 5 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL ADVISORY FOR THE INTERSTATE 25 CORRIDOR AND SOUTHEASTERN PLAINS OF COLORADO...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. * WIND CHILL VALUE...MINUS 18 TO MINUS 24 THIS MORNING DUE TO SURFACE TEMPERATURES OF 5 TO 15 DEGREES BELOW ZERO AND WINDS IN EXCESS OF 5 MPH AT TIMES. * IMPACT...THESE WIND CHILLS CAN RESULT IN FROST BITE AND/OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND CHILL VALUES FROM MINUS 18 TO MINUS 24 DEGREES FAHRENHEIT ARE EXPECTED. THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 30 MINUTES AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION. && $$ COZ058-060-068-051845- /O.CON.KPUB.WS.A.0003.140206T0700Z-140208T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE... CUMBRES PASS...WOLF CREEK PASS 537 AM MST WED FEB 5 2014 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. * LOCATION...THE WESTERN MOSQUITO RANGE AND EASTERN LAKE COUNTY ABOVE 11000 FEET...THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET AND THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET. * CAUSE AND TIMING...A SERIES OF MOIST UPPER LEVEL DISTURBANCES...CAPABLE OF PRODUCING HEAVY SNOW AND GUSTY WINDS AT TIMES...IS EXPECTED TO IMPACT THE WINTER STORM WATCH AREA BEGINNING LATER TONIGHT AND THEN CONTINUING INTO AT LEAST FRIDAY. * SNOW ACCUMULATION...TOTAL SNOW ACCUMULATIONS IN EXCESS OF 8 INCHES IS ANTICIPATED. * WIND...INCREASING WEST WINDS 15 TO 25 MPH WITH WIND GUSTS TO 50 MPH AT TIMES. * IMPACT...SNOW AS WELL AS BLOWING SNOW AT TIMES WILL BE CAPABLE OF CREATING LOW VISIBILITIES AS WELL AS SLICK AND SNOW PACKED ROADS...PRODUCING HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
1 follow-up statement
811 WWUS45 KPUB 051748 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1048 AM MST WED FEB 5 2014 COZ084>089-093>099-051900- /O.EXP.KPUB.WC.Y.0001.000000T0000Z-140205T1800Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 1048 AM MST WED FEB 5 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. $$ COZ058-060-068-060000- /O.CON.KPUB.WS.A.0003.140206T0700Z-140208T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE... CUMBRES PASS...WOLF CREEK PASS 1048 AM MST WED FEB 5 2014 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. * LOCATION...THE WESTERN MOSQUITO RANGE AND EASTERN LAKE COUNTY ABOVE 11000 FEET...THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET AND THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET. * CAUSE AND TIMING...A SERIES OF MOIST UPPER LEVEL DISTURBANCES...CAPABLE OF PRODUCING HEAVY SNOW AND GUSTY WINDS AT TIMES...IS EXPECTED TO IMPACT THE WINTER STORM WATCH AREA BEGINNING LATER TONIGHT AND THEN CONTINUING INTO AT LEAST FRIDAY. * SNOW ACCUMULATION...TOTAL SNOW ACCUMULATION IN EXCESS OF 8 INCHES IS ANTICIPATED. * WIND...INCREASING WEST WINDS 15 TO 25 MPH WITH WIND GUSTS TO 50 MPH AT TIMES. * IMPACT...SNOW AS WELL AS BLOWING SNOW AT TIMES WILL BE CAPABLE OF CREATING LOW VISIBILITIES AS WELL AS SLICK AND SNOW PACKED ROADS...PRODUCING HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this wind chill advisory went out at Feb 5, 4:59 AM MST, 38 minutes earlier.
Area forecast discussion, Feb 5, 4:59 AM MST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 459 AM MST WED FEB 5 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 406 AM MST WED FEB 5 2014 METEOROLOGICAL CHALLENGES INCLUDE COLD SURFACE AIR TEMPERATURES AND LOW WIND CHILL VALUES AT TIMES...POPS...FOG AND INCREASING CHANCES FOR HEAVIER ACCUMULATING SNOW BEGINNING LATER TONIGHT OVER PORTIONS OF THE SOUTHWEST AND CENTRAL MOUNTAINS. COLD EARLY MORNING TEMPERATURES NOTED OVER THE FORECAST DISTRICT WITH 4 AM TEMPERATURE READINGS OF -9F AT PUEBLO...-11F AT THE AIR FORCE ACADEMY AND -15F AT MONUMENT HILL. THANKFULLY SURFACE WINDS HAVE BEEN RELATIVELY LOW...ALLOWING LOWER ELEVATION WIND CHILL READING VALUES TO RUN BASICALLY IN THE -5F TO -17F RANGE THIS MORNING...ALTHOUGH LOCALIZED WIND CHILL READINGS BELOW -18F HAVE BEEN NOTED. COLD TO VERY COLD CONDITIONS ARE EXPECTED TO PERSIST OVER THE FORECAST DISTRICT TODAY AND TONIGHT...ESPECIALLY EASTERN SECTIONS...WHERE MAXIMUM TEMPERATURES WILL STRUGGLE TO EXCEED 6F OVER MANY LOCATIONS. BY TONIGHT...MINIMUM TEMPERATURES ARE PROJECTED TO DROP TO WELL BELOW ZERO OVER THE MAJORITY OF THE FORECAST DISTRICT AND PROBABILITIES FOR MORE WIDESPREAD LOWER ELEVATION WIND CHILL VALUES RUNNING BELOW -18F MAY BE REALIZED. WFO PUEBLO WILL MONITOR CLOSELY AND IF LATEST TRENDS CONTINUE...POTENTIALLY ISSUE A WIND CHILL HIGHLIGHT OVER PORTIONS OF THE FORECAST DISTRICT FOR TONIGHT BY LATER TODAY. SPEAKING OF WINTER WEATHER HIGHLIGHTS...HAVE ISSUED A LONG DURATION WINTER STORM WATCH BEGINNING AT 07Z THURSDAY AND CONTINUING INTO AT LEAST 00Z SATURDAY FOR THE WESTERN MOSQUITO RANGE AND EASTERN LAKE COUNTY ABOVE 11000 FEET...THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET AND THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET. FOR NOW...HAVE PAINTED INITIAL SNOW AMOUNTS IN THE 1 TO 3 INCH RANGE OVER THESE LOCATIONS FROM 07Z TO 12Z THURSDAY WITH ADDITIONAL SNOW AMOUNTS TO FOLLOW...PLEASE SEE LONGER TERM DISCUSSION BELOW. ELSEWHERE...ISOLATED TO SCATTERED SNOW ACTIVITY SHOULD BE NOTED AT TIMES FROM THIS AFTERNOON INTO TONIGHT IN COMBINATION WITH AREAS OF FOG. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 406 AM MST WED FEB 5 2014 ...NEARLY CONTINUOUS SNOW FOR THE CONTDVD...WHILE PLAINS WILL SEE LITTLE IF ANY SIGNIFICANT PRECIP... OVERALL TRENDS IN THE LONG RANGE GUIDANCE INDICATE MODERATE TO STRONG WEST TO NORTHWEST FLOW TO CONTINUE THROUGH THIS LONG TERM FCST PERIOD WITH SEVERAL DISTURBANCES EMBEDDED IN THE FLOW. THE MAIN CHANGE THAT I SEE IN THE GUIDANCE EARLY THIS MORNING AS COMPARED TO YDAY MORNING IS THAT THE DISTURBANCES ARE FCST TO BE LESS AMPLIFIED. THIS DE-AMPLIFICATION WILL DECREASE THE CHANCE OF ANY SIGNIF PRECIP FOR THE PLAINS. FOR THE MOUNTAINS...WE WILL LIKELY SEE A NEARLY CONTINUOUS THREAT OF NEEDED SNOW THROUGH THE PERIOD. FOR THE PLAINS...THE COLD AIR WILL REMAIN WITH US FOR FRIDAY WITH A GRADUAL WARMING TREND THROUGH THE REMAINDER OF THE PERIOD. HOWEVER...I DO EXPECT THE MAX TEMPS TO REMAIN BELOW NORMAL THROUGH NEXT TUESDAY. AS MENTIONED ABOVE...PRECIP CHANCES HAVE DECREASED AND HAVE REMOVED THE CHANCES OF PRECIP FOR THE LOWER ELEVATIONS FOR MOST DAYS (THE FCST THAT I INHERITED HAD THE MENTION OF SLIGHT POPS NEARLY EVERY DAY). THE ONLY DAYS IN WHICH I HAVE KEPT A SLIGHT CHANCE IS THURSDAY MORNING AND NEXT MONDAY NIGHT/TUESDAY. I SHOULD NOTE LATEST HPC GUIDANCE FOR THE NEXT 7 DAYS HAS THE SE COLORADO PLAINS NEARLY DRY. THE MTNS ON THE OTHER HAND WILL SEE NEARLY CONTINUOUS SNOW THROUGH THIS PERIOD AS A MOIST MODERATE TO STRONG WNW FLOW CONTINUES. THE OVERALL BEST CHANCE OF HEAVY WIND DRIVEN SNOW WILL BE DURING THE FRI-SAT TIME FRAME AS THE STRONGEST WINDS OCCUR OVER THE STATE. A LONG DURATION WINTER STORM WATCH FOR THE HIGHER ELEVATIONS OF THE CONTDVD HAS BEEN ISSUED STARTING LATE TONIGHT AND LASTING INTO LATE FRIDAY. THIS WINTER WX HILITE WILL LIKELY NEED TO BE UPGRADED AND EXTENDED BY LATER SHIFTS. OVERALL I EXPECT WE WILL SEE ANOTHER 1-2+ FEET OF SNOW FOR THE CONTDVD DURING THE THU-TUE TIME PD. WITH THE STRONG FLOW OVER THE STATE...WIND DRIVEN SNOW IS GOING TO BE AN ISSUE AND THE AVALANCHE THREAT WILL BE HIGH. TRAVEL WILL BE DIFFICULT AT TIMES ACROSS THE HIGHER ELEVATIONS. \/HODANISH && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 406 AM MST WED FEB 5 2014 PERIODS OF LOW CLOUDS/FOG AND LIGHT SNOW AT TIMES WILL BE CAPABLE OF PRODUCING MVFR TO IFR CONDITIONS AT TIMES THROUGH TONIGHT AT THE KCOS AND KPUB TAF SITES...ESPECIALLY DURING THE MORNING AND NIGHT-TIME HOURS. AT KALS...VFR CONDITIONS SHOULD GENERALLY BE NOTED OUTSIDE OF MVFR TO IFR CONDITIONS AT TIMES DURING THE EARLY MORNING DUE TO THE POTENTIAL FOR LOW CLOUDS AND FOG. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON FOR COZ058-060-068. && SHORT TERM...77 LONG TERM...HODANISH AVIATION...77
Hazardous weather outlook, Feb 4, 10:54 PM MST, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1054 PM MST TUE FEB 4 2014 COZ058>089-093>099-060600- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1054 PM MST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SOME LIGHT SNOWFALL WILL STILL BE POSSIBLE IN MANY AREAS TONIGHT WITH LITTLE ADDITIONAL ACCUMULATION EXPECTED...ALTHOUGH SOME OF THE HIGHER ELEVATIONS OF THE CENTRAL MOUNTAINS COULD SEE ANOTHER INCH OR TWO BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MOIST PACIFIC JET STREAM WILL REMAIN OVER THE REGION INTO EARLY NEXT WEEK. SNOW WILL BE POSSIBLE OVER THE CONTINENTAL DIVIDE NEARLY EVERY DAY. SIGNIFICANT ACCUMULATIONS ARE LIKELY AT TIMES. OVER THE PLAINS IT WILL BE VERY COLD WEDNESDAY AND THURSDAY...WITH HIGH TEMPERATURES IN THE SINGLE DIGITS AND TEENS. LIGHT SNOW WILL BE POSSIBLE. THERE WILL BE ANOTHER CHANCE OF SNOW OVER THE PLAINS FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE CENTRAL MOUNTAINS TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:56 AM MST | Winter Storm Watch | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 11 hr |
| Feb 5, 2:52 PM MST | Wind Chill Advisory | PUB | Baca, Bent, Crowley, Custer, El Paso, Fremont and 7 more | 19 hr |
| Feb 5, 2:52 PM MST | Winter Weather Advisory | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 5 days |
Nearby
Wind Chill Advisories in Colorado, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.